Appetite

Discussion in 'Fibromyalgia Main Forum' started by 4mylabs, Dec 8, 2002.

  1. 4mylabs

    4mylabs New Member

    Hi all

    I have found that due to all the vitamins/supplements ect I am taking that it really has decreased my appetite. Has anyone else had this as well? I am going to ask my Dr but was wondering if anyone has found anything out there (herbalwise) that could countetact the effects of the supplements on my stomach and appetite. Any suggestions?

    Thanks
    Julie
  2. 4mylabs

    4mylabs New Member

    Hi all

    I have found that due to all the vitamins/supplements ect I am taking that it really has decreased my appetite. Has anyone else had this as well? I am going to ask my Dr but was wondering if anyone has found anything out there (herbalwise) that could countetact the effects of the supplements on my stomach and appetite. Any suggestions?

    Thanks
    Julie
  3. Shirl

    Shirl New Member

    I am a lousy eater, but it has nothing to do with supplements, most of them as far as I know, do not interfere with your appetite.

    You might want to ask at a health food store if there is a herb that will increase the appitite. I could never fine anything that worked for me.

    If you can (which I can't) try to get into a routine of eating three times a day. Even if its small meals.

    Hope you fine some help. I have lost 15 pounds a month ago from spider bits, and still can't gain it back.

    Let me know if you fine anything.

    Shalom, Shirl



  4. Bunnylover

    Bunnylover New Member

    Do you mean the supplement decreased your appetite,if you did what are you taking? I've been told to lose this weight I gained since I've been sick. Tried everything but with my metabolism can't lose more than a few lbs. I've heard of vitamins increasing appetite due to making you feel better but never the other way. Let me know what happens and what you're taking. Hope things are OK. Terri
  5. CelticLadee

    CelticLadee New Member

    So my naturopath has me taking betaine hcl & pepsin about 15 minutes before my meal. I can feel full and queasy but it seems to get my stomach back to feeling hungry so I can eat. I have lost 20 lbs. in 4 months so I am determined not to loose anymore. I'm new to all this & am not used to taking all the supplements required of me these days and I too have had trouble with my tummy not wanting food. I was especially having trouble eating protein - it felt like it just sat there in my stomach for hours making me queasy. The naturopath said my stomach isn't producing enough hydrochoride so I think it bogs down and makes me feel queasy. This has eliminated that problem also. I am able to eat 3 healthy meals a day now. I hope this helps you. I realize we are all so different and it may not but if there is a chance it is worth a try. Best to you. CelticLadee
  6. 4mylabs

    4mylabs New Member

    HI Teri

    I know...most people would love not having much of an appetite but it really bugs me when I don't as I have always been thin and am used to eating whatever I want. I talked to my Dr and he thinks it is a combo of the supplements that are meeting many of my nutritional needs so my body is just not as hungry. Here's what I take 2 twice a day - Immune Max Protein powder drink, 2 tab Focus factor, Co Enzyme 10, EPA (fatty acid supp), Liponic acid cap, 2 tab Olive Leaf extract. I also have begun taking a Gas X tablet once a day and that has seemed to help. Didn't have mch gas but I think my stomach was bloated anyhow.

    My appetite does seem to be better thankfully!

    take care
    Julie